MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC FEMORAL SIZE 4, RIGHT
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 10/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cc tib insert size 4, 17mm (cat# 02-012-65-4017 / serial# (b)(4)); logic post.Aug.Block size 4, 5mm (cat# 02-010-06-0541 / serial# (b)(4)); lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(4)); logic stem ext 14mm x 40mm (cat# 02-012-60-1440 / serial# (b)(4)); tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)); cc distal fem augment sz 4, 5mm (cat# 208-05-04 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, surgeon revised the femoral components of a logic cc knee that he implanted on (b)(6) 2017.During the case surgeon noted incomplete fixation of the femoral device.There was no breakage of a device or surgical delay/prolongation.Patient was revised to exactech components.Patient was last known to be in stable condition following the event.Images received.The devices are not available for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the reason for the revision cannot be confirmed from the information provided but was likely the result of an insufficient bond between the femoral component and the bone.Potential contributions from patient-related conditions and/or cement issues to the reported failure cannot be confirmed from the reported information and the devices were not returned for evaluation.The most probable root cause associated with the reported event of ¿loosening - femoral¿ is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, b3 (remove erroneously entered date on initial report-date of event unknown), d4 (expiration date), d8, d6b (remove erroneous entry from initial report- explant date unknown), e4: (remove erroneous entry from initial report), h6: clinical code, component code investigation findings, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC FEMORAL SIZE 4, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15820614
Report Number1038671-2022-01485
Device Sequence Number11950536
Product Code JWH
UDI-Device Identifier10885862265722
UDI-Public10885862265722
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Model NumberLOGIC CC FEMORAL SIZE 4, RIGHT
Device Catalogue Number02-010-06-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer08/23/2023
01/21/2026
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date09/25/2023
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight77 KG